# SDR SWAA2022010348084

- Difficulty date: November 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK WEB LOCATED BTW BS 312 TO BS 328 ON RBL 30 AT FWD GALLEY AREA ; 2021-544507 / [01] TOOL USED: CALIPER P/N: 500-464; S/N: 11228551 DUE DATE: 25/SEP/22.; [02] REPLACED NEW WEB LOCATED BTW BS312 TO BS328 ON RBL 30 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING #141A5100 SHEET 39 REV - SRM 51-10-02 STEP 9; [03] REPLACED NEW WEB LOCATED BTW BS312 TO BS328 ON RBL 30 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING #141A5100 SHEET 39 REV - SRM 51-10-02 STEP 9. SEE INDIVIDUAL SIGN OFF BELOW; [04] REPLACED NEW WEB LOCATED BTW BS312 TO BS328 ON RBL 30 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING #141A5100 SHEET 39 REV - SRM 51-10-02 STEP 9. RII;SEE INDIVIDUAL SIGNOFF BELOW.
